# SDR SWIA202055555

- Difficulty date: November 21, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT FLOOR SILL FS 517/533 DECOMPRESSION PANEL AND HARDWARE CORRODED.  C-CHECK RO 1/17/2021.  REMOVED AND REPLACED RT FLOOR SILL FS 517/533 DECOMPRESSION PANEL AND HARDWARE, IAW CRJ 700 AMM 21-35-01-000-801-A01 AND 21-35-01-400-801-A01.
